Invariant Pseudo-Differential Operators.
Mathematica Scandinavica, Tome 28 (1971), pp. 105-123
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1971__28_166168,
author = {Henrik Stetkaer},
title = {Invariant {Pseudo-Differential} {Operators.}},
journal = {Mathematica Scandinavica},
pages = {105--123},
year = {1971},
volume = {28},
zbl = {0226.58010},
url = {http://geodesic.mathdoc.fr/item/MS2_1971__28_166168/}
}
Henrik Stetkaer. Invariant Pseudo-Differential Operators.. Mathematica Scandinavica, Tome 28 (1971), pp. 105-123. http://geodesic.mathdoc.fr/item/MS2_1971__28_166168/